MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORP. GELPOINT MINI ADVANCED ACCESS PLATFORM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CORP. GELPOINT MINI ADVANCED ACCESS PLATFORM; CULDOSCOPE (AND ACCESSORIES)
Lot Number 1348491
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Clear plastic fell apart and into pt from gelpoint mini advanced access platform.Fda safety report id# (b)(4).

Brand Name
GELPOINT MINI ADVANCED ACCESS PLATFORM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORP.
rancho santa margarita CA 92688
MDR Report Key8683765
Report NumberMW5087222
Device Sequence Number2372561
Product Code HEW
UDI-Device Identifier10607915131781
UDI-Public01106079151317811722030430011013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Lot Number1348491
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR